# SDR VNAA0605009

- Difficulty date: May 14, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 5,311 hours, 5,264 cycles
- Engine: Ge CF343B1
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1BVPB
- Condition: Failed
- Location: Nr 1
- Part time: 5,311 hours, 5,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THE -EFIS COMP MON- CAUTION MESSAGE ILLUMINATED AND THE CAPTAIN'S HEADING WAS 30 DEGREES 60 DEGREES OFF.  THE FLIGHT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 AHRS ATTITUDE/HEADING COMPUTER WITH A SERVICEABLE UNIT.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
